# SDR MWEA060229

- Difficulty date: October 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 1415479
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, UPPER SURFACE OF BEAM HAS CORROSION ABOVE DOOR CUT OUT, Y STA = 1177, Z=7, X=58.  --
